# SDR UALA2011091404979

- Difficulty date: September 13, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 75,234 hours, 21,693 cycles
- Engine: Pwa PW2037
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 490S1
- Part serial: 115823
- Condition: Faulty
- Location: Hf Comm
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HF RADIO DOES NOT TRANSMIT.  SAMC TEXT:  PLZ ACP BITE PER FIM.  NO PARTS OR EQUIPMENT IN OGG.  PUT GOOD RECEIVER FROM ANOTHER A/C INTO POSITION, NO HELP.  PUT ORIGINAL R-T BACK IN LEFT POSITION.  REPLACED LEFT HF COUPLER PER MM.  CO PART S/N 10360 INSTALLED AT PTT 7523404.  REMOVED S/N 115823.
